| Model Number |
MMT-7008A |
| Medical Device Problem Codes |
Incorrect, Inadequate or Imprecise Result or Readings (1535); Unexpected Therapeutic Results (1631); Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic the user reported inaccurate sensor readings that triggered a threshold suspend.The customer¿s blood glucose was 150 mg/dl and sensor glucose was unknown at the time of the event, the difference is outside the acceptable range.Suspend on low limit in sensor settings was at 70 mg/dl.No harm requiring medical intervention was reported.The sensor will not be returned for analysis.